# SDR SWIA2018110245210

- Difficulty date: October 4, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Gouged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 326CR GOUGED.  REPAIRED THE PANEL IAW REO 601R-55-32-384.
